# SDR CALA2019103101858

- Difficulty date: October 31, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 68,840 hours, 24,325 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 AND WING A/I INDICATIONS INOP ON OVHD PANEL. BREAKER A6 FO UND POPPED. T/S REF FIM 30-11 & WDM 30-21&30-11  RESET C/B  AND OPS CK NORMAL  AT THIS TIME.
